# SDR 04FDEA02106

- Difficulty date: July 19, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), PIVOT HOLE INBOARD LUG SPOTFACE FOUND CORRODED. CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2-4, ORIGINAL THICKNESS=0.507, MATERIAL REMOVED=0.006, REMAINING THICKNESS=0.501, AND REPAIRED AS PER FEDEX EA NR 1-5750-77943. TITLE: WINGS-TRAILING EDGE AND TRAILING EDGE DEVICES - RT OUTBOARD FLAP/INBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
